# SDR USAA2014020300004

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,025 hours, 34,687 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361013000195
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT DELAMINATION ON FLOOR PANEL 232FF & CORROSION ON INSERTS BETWEEN FRAME 20 TO FRAME 24, STRINGER 23R - Y 1292.  REPLACED FLOOR PANEL 232FF IAW AMM 53-12-12-400-001.
